Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Prescribed with Udiliv for hypertension. What is the cause for hypertension?

Hi doctor, I am 42, My my height is 5.10, weight is 75kg, My blood pressure is 150/110, my SG0T -91 SGPT-61, I Met my physician yesterday he prescribed me - UDILIV 150mg twice daily and other medication for hypertension , I am feeling very weak and drowsy, He told me every thing is ok u take medication. is there any reason for this weakness and any suggestion from ur side
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
Your reports are saying some HEPATITIS is there( elevated liver enzymes).

Hepatitis may itself cause weakness, but what is the cause of hepatitis?

I think you should undergo some more test like serum bilirubin, viral markes for hepatitis and renal function test to rule out renal dysfunction.

you continue anti hypertensive drugs to maintain SBP
Please review with reports ,I will be happy to answer your queries
good luck
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor